# SDR IPXA10562027

- Difficulty date: July 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FUSELAGE UPPER LOBE FLOORBEAM HAS CORROSION AROUND NUT PLATED HOLES STA 1380, RBL52, WL208.  FLOORBEAM WAS REPAIRED IAW ATS EO 10-3674, DATED 8-13-10.
